MathSciNet Relay Station
MathSciNet bibliographic data
MR869417 (88a:16022) 16A27 (16A08 16A39 20C07)
Eizenbud, A.; Lichtman, A. I. On embedding of group rings of residually torsion free nilpotent groups into skew fields. Trans. Amer. Math. Soc. 299 (1987), no. 1, 373–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement